# SDR DALA2024012200962

- Difficulty date: January 16, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 8,571 hours, 3,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK #3 LOW AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA 5742-01028-02A LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH #3 LOWER AFT SURFACE IAW ER/A 607445-14AD REV A & PRI 607445 REV 0 MATCH ASSOCIATED AA 5742-01028 ADDED FOR AC 8137 ASSOCIATED ER/A 14-607445 ADDED FOR AC 8137. (LP# 0157972)
